# SDR 96ZZZM221

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54331
- Make and model: Boeing 727231
- Aircraft serial: 20309
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734781A
- Condition: Delaminated
- Location: Nr 12
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE, NR 12 FLIGHT SPOILER, MFG P/N 65-17347-81A, DELAMINATED CAUSING EXTREME AIRFRAME BUFFETING.  REMOVED AND REPLACED NR 12 FLIGHT SPOILER AND RIGGED.  OPERATIONAL CHECK NORMAL.
